# SDR DALA2020022421365

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,501 hours, 39,148 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 674, L/P 1499322) LH WING #1 PYLON #3 HOLE HAS 2 EA INDICATIONS IN THE CRACK INDICATION ZONE PER B757 NDTM 51-00-16 AT 3 AND 9 OCLOCK POSITION LOOKING AFT. 9 OCLOCK INDICATION ON FITTING AND 3 O CLOCK INDICATION IN UPPER SKIN. AA# 5720-01100-0101A. CORRECTIVE ACTION: REPAIRED LEFT WING I/B AND O/B DRAG FITTINGS AND UPPER SKIN IAW ER/A# 585022-14AD REV ORIGINAL C/W ALL CDCCL AND SFAR 88 REQUIREMENTS.
